Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 212, NWS Springfield, MO

August 8, 2012Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this severe thunderstorm warning at Aug 8, 2012, 3:36 PM CDT for Bourbon County, Cherokee County, Crawford County, Kansas. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2012, 3:36 PM CDT (20:36 UTC)
Expired
Aug 8, 2012, 4:15 PM CDT
In force
39 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Bourbon County, KS, Cherokee County, KS, Crawford County, KS

The radar

The Springfield radar (KSGF), 136 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 3:40 PM CDTTSTM WND DMGHepler, KSA FEW POWER POLES WERE LEANING DUE TO THE WIND BUT NOT DOWNED NEAR HEPLER ON TO THE SOUTHEAST.
Aug 8, 3:40 PM CDTTSTM WND GST 0Hepler, KSA FEW POWER POLES WERE LEANING DUE TO THE WIND BUT NOT DOWNED NEAR HEPLER ON TO THE SOUTHEAST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
145 J/kg
Mixed-layer CIN
-243 J/kg
Mixed-layer LCL
2303 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
-26 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

393 
WUUS53 KSGF 082036
SVRSGF
KSC011-021-037-082115-
/O.NEW.KSGF.SV.W.0212.120808T2036Z-120808T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 PM CDT WED AUG 8 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BOURBON COUNTY IN SOUTHEAST KANSAS...
  WESTERN CHEROKEE COUNTY IN SOUTHEAST KANSAS...
  CRAWFORD COUNTY IN SOUTHEAST KANSAS...

* UNTIL 415 PM CDT

* AT 335 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HEPLER...AND
  MOVING SOUTHEAST AT 25 MPH.

  HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. TREE
           BRANCHES UP TO THREE INCHES IN DIAMETER BROKEN. POSSIBLE
           MINOR DAMAGE TO SHINGLE ROOFS AND METAL OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  ARCADIA...ARMA...BEULAH...BRAZILTON...CARONA...CHEROKEE...
  CHICOPEE...CROWEBURG...ENGLEVALE...FARLINGTON...FRANKLIN...
  FRONTENAC...GIRARD...GREENBUSH...HALLOWELL...HEPLER...HIATTVILLE...
  LONE OAK...MCCUNE...MULBERRY...PAWNEE STATION...PITTSBURG...POLK...
  RINGO...ROSELAND...SCAMMON...SHERMAN...SHERWIN...SKIDMORE...
  STIPPVILLE...WALNUT...WEIR...WEST MINERAL AND YALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3765 9509 3780 9492 3765 9461 3742 9461
      3707 9495 3725 9508
TIME...MOT...LOC 2037Z 315DEG 20KT 3762 9490

HAIL...0.88IN
WIND...70 MPH

$$

KARDELL
2 follow-up statements
269 
WWUS53 KSGF 082105
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
405 PM CDT WED AUG 8 2012

KSC011-082115-
/O.CAN.KSGF.SV.W.0212.000000T0000Z-120808T2115Z/
BOURBON KS-
405 PM CDT WED AUG 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BOURBON COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3767 9488 3765 9462 3743 9461 3721 9482
      3750 9507
TIME...MOT...LOC 2105Z 315DEG 20KT 3751 9476

$$

KSC021-037-082115-
/O.CON.KSGF.SV.W.0212.000000T0000Z-120808T2115Z/
CHEROKEE KS-CRAWFORD KS-
405 PM CDT WED AUG 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CRAWFORD AND
NORTH CENTRAL CHEROKEE COUNTIES UNTIL 415 PM CDT...

AT 359 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GIRARD...AND
MOVING SOUTHEAST AT 25 MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. TREE BRANCHES
         UP TO THREE INCHES IN DIAMETER BROKEN. POSSIBLE MINOR DAMAGE
         TO SHINGLE ROOFS AND METAL OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
ARCADIA...ARMA...BEULAH...BRAZILTON...CARONA...CHEROKEE...CHICOPEE...
CROWEBURG...ENGLEVALE...FARLINGTON...FRANKLIN...FRONTENAC...GIRARD...
GREENBUSH...LONE OAK...MULBERRY...PITTSBURG...POLK...RINGO...
ROSELAND...SCAMMON...SKIDMORE...STIPPVILLE...WEIR AND YALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3767 9488 3765 9462 3743 9461 3721 9482
      3750 9507
TIME...MOT...LOC 2105Z 315DEG 20KT 3751 9476

HAIL...0.88IN
WIND...70 MPH

$$

KARDELL
557 
WWUS53 KSGF 082113
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
413 PM CDT WED AUG 8 2012

KSC021-037-082123-
/O.EXP.KSGF.SV.W.0212.000000T0000Z-120808T2115Z/
CHEROKEE KS-CRAWFORD KS-
413 PM CDT WED AUG 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD AND NORTH CENTRAL
CHEROKEE COUNTIES WILL EXPIRE AT 415 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3767 9488 3765 9462 3743 9461 3721 9482
      3750 9507
TIME...MOT...LOC 2113Z 315DEG 20KT 3748 9472

$$

KARDELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:11 PM CDT, 25 minutes earlier.

Area forecast discussion, Aug 8, 3:11 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
311 PM CDT WED AUG 8 2012

.DISCUSSION...

SCATTERED CONVECTION BEGINNING TO DEVELOP ACROSS THE MISSOURI
OZARKS AND SOUTHEAST KANSAS THIS AFTERNOON. MLCUPE VALUES ARE
BETWEEN 1500-2000 J/KG AND WITH SEVERAL INTERACTING BOUNDARIES
FROM THE NORTH AND SOUTH. THE FIRST INITIAL SHORTWAVE IS CURRENTLY
JUST ENTERING THE KANSAS CITY AREA AND DIVING TO THE SOUTHEAST.
THIS FEATURE WILL MOVE ACROSS THE AREA TONIGHT. WITH RELATIVELY
DRY AIR IN THE LOWER LEVELS AND AN INVERTED SOUNDING INDICATES
THAT DOWNBURST AND DAMAGING STRAIGHT LINE WINDS WILL BE THE GREAT
THREAT WITH THE STRONGEST CONVECTION. MOST OF THE CONVECTION WILL
OCCUR LATE THIS AFTERNOON INTO THE EVENING HOURS BETWEEN SUBSIDING
BY 06Z TONIGHT.

A SECOND SHORTWAVE CURRENTLY OVER SOUTHERN CANADA WILL DIVE DOWN
ACROSS THE MIDWEST LATE TOMORROW AND BRING A DECENT COLD FRONT
THROUGH THE AREA TOMORROW EVENING. WHILE OUR ATMOSPHERE WILL BE
DRIER AND WORKED OVER A BIT FROM TODAY'S CONVECTION...THERE WILL
BE A SLIGHT CHANCE FOR A FEW SHOWERS AND STORMS TO DEVELOP AHEAD
OF THE FRONT TOMORROW AFTERNOON WITH A FEW STRONG STORMS AGAIN
POSSIBLE. THE BEST CHANCE WILL BE OVER THE EASTERN OZARKS.
TOMORROW WILL BE ANOTHER WARM DAY BUT NOT AS HOT AS TODAY.

DRIER AND COOLER AIR WILL BEGIN TO FILTER IN THURSDAY NIGHT INTO
FRIDAY MORNING. FRIDAY WILL BE A COOLER AND BREEZY DAY. WILL
MENTION A CONCERN FOR HIGHER FIRE DANGER ON FRIDAY DUE TO DEWPOINT AND
HUMIDITY LEVELS DROPPING AND BREEZY NORTHERLY WINDS AROUND 20 MPH.
SURFACE HIGH WILL BE CLOSE BY TO THE NORTHEAST FRIDAY NIGHT AND
SATURDAY MORNING WITH LOWS IN THE MIDDLE TO UPPER 50S OVER THE
EASTERN OZARKS AND LOW 60S OVER SOUTHEAST KANSAS. ANOTHER
FANTASTIC DAY IN STORE ON SATURDAY WITH BELOW AVERAGE TEMPERATURES
BEFORE A SLOW REBOUND IN TEMPERATURES BY THE END OF THE WEEKEND
INTO EARLY NEXT WEEK.

ANOTHER SHORTWAVE WILL MOVE ACROSS THE MIDWEST EARLY NEXT WEEK TO
BRING SCATTERED CHANCES FOR RAIN EARLY NEXT WEEK. A BROAD WEST TO
NORTHWEST FLOW WILL KEEP THE CHANCE FOR DISTURBANCES TO RIDE
ACROSS THE AREA AND TEMPERATURES WILL BE NEAR SEASONAL AVERAGES
FOR THIS TIME OF YEAR. DO NOT SEE ANY EXTREME HEAT IN THE NEXT 7
DAYS LIKE WHAT WE HAVE SEEN MOST OF THIS SUMMER.

GRIFFIN

&&

.AVIATION...

FOR THE 18Z TAFS...UPPER LEVEL SHORTWAVE MOVING IN FROM THE
NORTHWEST ALONG WITH A SURFACE BOUNDARY WILL INTERACT WITH
INCREASING AFTERNOON INSTABILITY FOR SCATTERED THUNDERSTORMS. WILL
THROW IN VCTS AND CB IN THE TAFS FROM MID AFTERNOON THROUGH THE
EVENING TO ACCOUNT FOR THIS. FRONT PUSHES THROUGH ON THURSDAY
MORNING WITH A SHIFT OF THE SURFACE WIND TO THE NORTHWEST.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Aug 8, 12:58 PM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1258 PM CDT WED AUG 8 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-091800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1258 PM CDT WED AUG 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.
  ELEVATED FIRE WEATHER RISK.

DISCUSSION...

  SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
  TONIGHT OVER THE OUTLOOK AREA. SCATTERED STRONG TO SEVERE
  STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING WITH STRAIGHT
  LINE DOWNBURST WINDS AND ONE INCH HAIL POSSIBLE. THE GREATEST
  THREAT AREAS FOR STRONG TO SEVERE STORMS WILL BE MAINLY ALONG
  AND WEST OF HIGHWAY 65 ACROSS WESTERN MISSOURI AND SOUTHEAST
  KANSAS. STORM DEVELOPMENT SHOULD WILL OCCUR LATE THIS AFTERNOON
  INTO THE EVENING HOURS.

  TEMPERATURES WILL ONCE AGAIN REACH WELL UP INTO THE 90S TO NEAR
  100 DEGREES TODAY. THE HOTTEST TEMPERATURES WILL BE OVER
  SOUTHEAST KANSAS AND WESTERN MISSOURI.

  DRY VEGETATION FROM DROUGHT CONDITIONS ALONG WITH LOW AFTERNOON
  AND EARLY EVENING HUMIDITY WILL LEAD TO AN ELEVATED RISK FOR
  WILDFIRES. LIGHTNING AND WINDS FROM THUNDERSTORMS MAY ALSO
  SPARK GRASS AND BRUSH FIRES WHERE HEAVIER RAIN DOES NOT OCCUR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  A COLD FRONT MAY BRING ADDITIONAL ISOLATED STRONG TO SEVERE
  THUNDERSTORMS TO EASTERN SECTIONS OF THE MISSOURI OZARKS ON
  THURSDAY.

  ADDITIONAL SCATTERED THUNDERSTORMS MAY BE POSSIBLE LATE IN THE
  WEEKEND INTO EARLY NEXT WEEK BUT SEVERE STORMS ARE NOT EXPECTED.

  AN ELEVATED RISK FOR WILDFIRES WILL CONTINUE. ON
  FRIDAY...MODERATELY GUSTY NORTH TO NORTHEAST WINDS ARE EXPECTED
  WITH LOW DAYTIME HUMIDITY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT SIX HOURS FOR
  ALONG AND WEST OF HIGHWAY 65 .

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GRIFFIN

In the hours before

Special weather statement, Aug 8, 2:57 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
257 PM CDT WED AUG 8 2012

MOZ104-082030-
TANEY MO-
257 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TANEY COUNTY UNTIL
330 PM CDT...

AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF RIDGEDALE...OR 9 MILES SOUTHEAST
OF BRANSON...MOVING NORTH AT 5 MPH. WINDS AROUND 50 MPH ARE EXPECTED
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE HOLLISTER...KIRBYVILLE AND RIDGEDALE.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE TABLE
ROCK LAKE.

LAT...LON 3650 9328 3658 9327 3665 9319 3665 9307
      3660 9294 3649 9291 3649 9327
TIME...MOT...LOC 1957Z 172DEG 5KT 3654 9313

KARDELL
Local storm report, Aug 8, 3:25 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
325 PM CDT WED AUG 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     NON-TSTM WND GST 1 S REPUBLIC            37.11N 93.48W
08/08/2012  E60 MPH          GREENE             MO   AMATEUR RADIO

            THREE INCH DIAMETER TREE LIMBS WERE BLOWN DOWN.

&&

WISE
Local storm report, Aug 8, 3:26 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
326 PM CDT WED AUG 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     TSTM WND GST     1 S REPUBLIC            37.11N 93.48W
08/08/2012  M62.00 MPH       GREENE             MO   AMATEUR RADIO

            THREE INCH DIAMETER TREE LIMBS WERE BLOWN DOWN.

&&

WISE
Special weather statement, Aug 8, 3:29 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
329 PM CDT WED AUG 8 2012

KSZ073-097-101-082100-
BOURBON KS-CHEROKEE KS-CRAWFORD KS-
329 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD...NORTHWESTERN CHEROKEE
AND SOUTHERN BOURBON COUNTIES UNTIL 400 PM CDT...

AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HEPLER...OR 13 MILES NORTHWEST OF GIRARD...
MOVING SOUTHEAST AT 35 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE ARCADIA...ARMA...BEULAH...BRAZILTON...
CROWEBURG...ENGLEVALE...FARLINGTON...FRANKLIN...GIRARD...GREENBUSH...
HALLOWELL...HEPLER...HIATTVILLE...MCCUNE...PAWNEE STATION...
PETERSBURG...POLK...RINGO...SHERMAN...WALNUT AND WEST MINERAL.

PEOPLE IN CRAWFORD...NORTHWESTERN CHEROKEE AND SOUTHERN BOURBON
COUNTIES...INCLUDING HEPLER...GIRARD AND ARMA...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3769 9509 3783 9494 3768 9462 3758 9461
      3717 9500 3726 9508 3758 9510
TIME...MOT...LOC 2029Z 321DEG 32KT 3765 9491

KARDELL
Local storm report, Aug 8, 3:30 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
330 PM CDT WED AUG 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     3 W SPRINGFIELD         37.20N 93.34W
08/08/2012                   GREENE             MO   LAW ENFORCEMENT

            TREE DOWN NEAR WALNUT AND KANSAS EXPRESSWAY.

&&

MGRIFFIN
Local storm report, Aug 8, 3:33 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
333 PM CDT WED AUG 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     HAIL             4 N BRANSON             36.70N 93.22W
08/08/2012  E0.50 INCH       TANEY              MO   AMATEUR RADIO

            DIME SIZE HAIL AND ONE INCH OF RAINFALL FELL IN THIS
            LOCATION.

&&

WISE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 3:29 PM CDTSpecial Weather StatementSGFCrawford31 min
Aug 8, 5:09 PM CDTSevere Thunderstorm WarningSGFBourbon38 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.